Healthwise
To print: Use your web browser's print feature. Close this window after printing.

Causes of Hair Loss: Medicines and Medical Treatments

Table of Contents


Topic Overview

Medicines and medical treatments can cause hair loss.

Medicines

Many medicines that can cause hair loss include:

If you think a medicine may be causing your scalp problem, contact your doctor to discuss your symptoms. Your doctor may adjust your dosage or change or discontinue your medicine.

Medical treatments

Medical treatments that can cause hair loss include:


Credits for Causes of Hair Loss: Medicines and Medical Treatments

Current as of: March 3, 2021

Author: Healthwise Staff
Medical Review:
Adam Husney MD - Family Medicine
Martin J. Gabica MD - Family Medicine
Ellen K. Roh MD - Dermatology


Note: The "printer friendly" document will not contain all the information available in the online document. Some information (e.g. cross-references to other topics, definitions or medical illustrations) is only available in the online version.

© 1995-2021 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
This information does not replace the advice of a doctor. Healthwise, Incorporated disclaims any warranty or liability for your use of this information.